MathSciNet Relay Station
MathSciNet bibliographic data
MR1261361 (95a:46033) 46E10 (46A13)
Bierstedt, Klaus D.; Bonet, José Weighted (LF)-spaces of continuous functions. Math. Nachr. 165 (1994), 25–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement